# SDR SWAA2022032551788

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 17,583 hours, 7,680 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF ACCESS PANEL 443BT FOUND CENTER NUT PLATE AND BRACKET CRACKED / REMOVED AND REPLACED ACCESS PANEL 443BT REF AMM 54-53-01. INSPECTOR H53
